LABA causing worse symptoms?

Hi there, haven't been on here for some time but I'm puzzled and wondered if anyone can help?

I was diagnosed in May 2010, due to erratic pf, I was given pulmicort, symptoms worsened

so given seretide, not better so given singulair.

Symptoms improved but got leg cramps so swapped seretide for fostair,

cramps improved but chest worse so given Symbicort instead,

symptoms still worse so given flixotide and oxis, symptoms much better but still 2-3 times a week. Didn't manage to pick up oxis as pharmacy have to order it, so haven't taken it for a month, suddenly NO symtoms, no leg cramps, no reflux, no numb fingers all of which I was getting before. So I'm wondering if the medication is actually making me worse? And what about the flixitide and singulair I'm still taking? Do I need them? should I stop them?

Sorry I've give on, just curious if meds can make you more ill? Any thoughts?

2 Replies

  • HIya and welcome back :)

    I was going to say the Symbicort definitely made me worse when I was on it but I think I may have told you that already? But would say certainly it's possible and the timing just seems too suspicious.

    I'd be careful about what's left though - it may be helping more than you think. I'm not controlled really, still having daily symptoms, but I know I'd be a lot worse if I went off what I'm on - I missed Singulair for ONE day and really noticed it the next day!

    Maybe worth going back to asthma nurse? Or giving the nurses on here a call?

  • Found out symbocort doesn't work for me either .

    Have only tried symbocort and beclmethosone (Qvar and Clinil )

    Hopefully something else will work in the mean time back to salbutmol

You may also like...